Alert archive / Missouri / Flash Flood Warnings in 2022

Flash Flood Warning 15, NWS Springfield, MO

May 4, 2022Dade County, Lawrence County, Missouri

NWS Springfield, MO issued this flash flood warning at May 4, 2022, 10:43 PM CDT for Dade County, Lawrence County, Missouri. It was in force for 6 hr. 5 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 4, 2022, 10:43 PM CDT (03:43 UTC)
Expired
May 5, 2022, 4:45 AM CDT
In force
6 hr
Issued by
NWS Springfield, MO
Area
Storm-based polygon
Flood severity
None

Counties Dade County, MO, Lawrence County, MO

The radar

The Springfield radar (KSGF), 42 km from the middle of the area, began a volume at 03:42 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 5, 1:26 AM CDTFLOOD1 Wnw Lockwood, MODISPATCH REPORTED WATER OVER US 160 NEAR LOCKWOOD FROM HEAVY RAINFALL.
May 5, 2:00 AM CDTFLASH FLOOD1 Ene South Greenfield, MO*** 1 FATAL *** FATALITY OCCURRED AT A LOW WATER CROSSING ON S DADE 143 ROAD AND LIMESTONE CREEK.
May 5, 4:22 AM CDTFLOOD2 Ese Cedarville, MOMO-97 IS CLOSED DUE TO FLOODING.
May 5, 4:22 AM CDTFLASH FLOOD2 Ese Cedarville, MOCORRECTS PREVIOUS FLOOD REPORT FROM 2 ESE CEDARVILLE TO FLASH FLOOD. MO-97 IS CLOSED DUE TO FLOODING.
May 5, 4:41 AM CDTFLOOD3 Wsw Everton, MOROUTE K IS CLOSED DUE TO FLOODING.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this flash flood warning; the first came 197 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Springfield, MO (KSGF), launched 00:00Z, 3.7 hours before the alert went out and 45 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 00:00Z on 2022-05-05Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 00:00Z on 2022-05-05The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 75 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
571 m above ground
0-6 km bulk shear
49 kt
0-1 km storm-relative helicity
75 m²/s²
0-3 km storm-relative helicity
167 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.8

Open this sounding in Storm Lab

The text

As transmitted.

903 
WGUS53 KSGF 050343
FFWSGF
MOC057-109-050945-
/O.NEW.KSGF.FF.W.0015.220505T0343Z-220505T0945Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Springfield MO
1043 PM CDT Wed May 4 2022

The National Weather Service in Springfield has issued a

* Flash Flood Warning for...
  Dade County in southwestern Missouri...
  Lawrence County in southwestern Missouri...

* Until 445 AM CDT Thursday.

* At 1043 PM CDT, Doppler radar indicated thunderstorms producing 
  heavy rain across the warned area. Up to 2.5 inches of rain have 
  fallen. Additional rainfall amounts up to 3 inches are possible in 
  the warned area. Flash flooding is ongoing or expected to begin 
  shortly.

  HAZARD...Flash flooding caused by thunderstorms.

  SOURCE...Radar.

  IMPACT...Flash flooding of small creeks and streams, urban
           areas, highways, streets and underpasses as well as
           other poor drainage and low-lying areas.

* Some locations that will experience flash flooding include...
  Mount Vernon, Greenfield, Lockwood, Miller, Everton, Dadeville, 
  Stotts City and Halltown.

This includes the following low water crossings...
  Turnback Creek at County Road 2100, Sinking Creek at County Road 
  181, Spring River at County Road 2110, Lousy Branch at County Road 
  85 and Sons Creek at County Road 113.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Many flood 
deaths occur in vehicles.

Be especially cautious at night when it is harder to recognize the 
dangers of flooding.

&&

LAT...LON 3729 9408 3758 9408 3757 9362 3728 9363
      3728 9361 3705 9361 3705 9406 3729 9405

FLASH FLOOD...RADAR INDICATED

$$

EW
2 follow-up statements
726 
WGUS73 KSGF 050522
FFSSGF

Flash Flood Statement
National Weather Service Springfield MO
1222 AM CDT Thu May 5 2022

MOC057-109-050945-
/O.CON.KSGF.FF.W.0015.000000T0000Z-220505T0945Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Dade MO-Lawrence MO-
1222 AM CDT Thu May 5 2022

...FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 445 AM CDT EARLY THIS 
MORNING FOR DADE AND LAWRENCE COUNTIES...

At 1222 AM CDT, Doppler radar indicated thunderstorms producing 
heavy rain across the warned area. Between 1 and 3 inches of rain 
have fallen. Additional rainfall amounts up to 1.5 inches are 
possible in the warned area. Flash flooding is ongoing or expected 
to begin shortly.

HAZARD...Flash flooding caused by thunderstorms.

SOURCE...Radar.

IMPACT...Flash flooding of small creeks and streams, urban areas,
         highways, streets and underpasses as well as other poor
         drainage and low-lying areas.

Some locations that will experience flash flooding include...
  Mount Vernon, Greenfield, Lockwood, Miller, Everton, Dadeville, 
  Stotts City and Halltown.

This includes the following low water crossings...
  Turnback Creek at County Road 2100, Sinking Creek at County Road 
  181, Spring River at County Road 2110, Lousy Branch at County Road 
  85 and Sons Creek at County Road 113.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Be especially cautious at night when it is harder to recognize the 
dangers of flooding.

&&

LAT...LON 3729 9408 3758 9408 3757 9362 3728 9363
      3728 9361 3705 9361 3705 9406 3729 9405

FLASH FLOOD...RADAR INDICATED

$$

KP
850 
WGUS73 KSGF 050705
FFSSGF

Flash Flood Statement
National Weather Service Springfield MO
205 AM CDT Thu May 5 2022

MOC057-109-050945-
/O.CON.KSGF.FF.W.0015.000000T0000Z-220505T0945Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Dade MO-Lawrence MO-
205 AM CDT Thu May 5 2022

...FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 445 AM CDT EARLY THIS 
MORNING FOR DADE AND LAWRENCE COUNTIES...

At 205 AM CDT, Local law enforcement reported thunderstorms 
producing heavy rain across the warned area. Between 2 and 4 inches 
of rain have fallen. Additional rainfall amounts up to 1 inch are 
possible in the warned area. Flash flooding is ongoing or expected 
to begin shortly.

HAZARD...Flash flooding caused by thunderstorms.

SOURCE...Law enforcement reported.

IMPACT...Flash flooding of small creeks and streams, urban areas,
         highways, streets and underpasses as well as other poor
         drainage and low-lying areas.

Some locations that will experience flash flooding include...
  Mount Vernon, Greenfield, Lockwood, Miller, Everton, Dadeville, 
  Stotts City and Halltown.

This includes the following low water crossings...
  Turnback Creek at County Road 2100, Sinking Creek at County Road 
  181, Spring River at County Road 2110, Lousy Branch at County Road 
  85 and Sons Creek at County Road 113.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Be especially cautious at night when it is harder to recognize the 
dangers of flooding.

&&

LAT...LON 3729 9408 3758 9408 3757 9362 3728 9363
      3728 9361 3705 9361 3705 9406 3729 9405

FLASH FLOOD...OBSERVED

$$

KP

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Springfield, MO wrote its last area forecast discussion before this flash flood warning went out at May 4, 6:01 PM CDT, 4 hours 42 minutes earlier.

Area forecast discussion, May 4, 6:01 PM CDT, 4 hours 42 minutes before
Area Forecast Discussion
National Weather Service Springfield MO
601 PM CDT Wed May 4 2022

...Updated 00Z Aviation Discussion...

Key Messages:

1. Showers and thunderstorms will continue to impact our area
into Thursday night.

2. Flood risk increases tonight as excessive rainfall is possible
across the area.

3. A few strong to severe storms are possible Thursday afternoon
across far southern Missouri. Damaging wind gusts and large hail
are the primary hazards.

4. Significant warmup is in the forecast for next week.

.SHORT TERM...(This evening through Thursday)
Issued at 121 PM CDT Wed May 4 2022

A deep upper-level disturbance has been making its way across the
High Plains this morning and afternoon which has helped draw the
surface warm front across Oklahoma and the Texas panhandle
northward. A southeasterly jet has advected moisture to fuel this
morning's and afternoon's precipitation. Most if not all of these
storms should remain sub- severe given the lack of deep
instability, but some small hail and rainfall rates around an inch
per hour are possible in the smallest storms. Southern Missouri
may see some relief in the precip late this afternoon and evening
before the low-level jet strengthens tonight and brings another
round of widespread showers and storms. The flood risk will be the
greatest tonight as an additional 1 to 2 inches of rain are
possible over already- saturated areas. A marginal risk exists for
quarter size hail and wind gusts up to 60 mph as somewhat better
instability build over SW Missouri and SE Kansas.

Storms chances will bleed into Thursday morning as the warm front
continues to slowly lift northward. At this point, CAMs are in
considerable disagreement in the speed and positioning of the warm
front, and therefore, the severe threat. The latest guidance has
trended toward a more southward solution, keeping the warm front
south of the MO-AR border through mid-morning. Additionally,
lingering convection in the morning may keep the environment
worked over and suppress any significant instability. In this
scenario, sufficient surface heating and destabilization would
likely not be enough for discrete supercell development before the
linear MCS ahead of the trailing cold front dominates.
Nonetheless, deep shear and sufficient instability could result
in damaging winds and large hail. If discrete supercells are able
to form, an isolated tornado is possible across far SE Missouri.
Lingering showers and storms should exit east out of our area by
Thursday night. Models are even indicating that much of our CWA
may see a dry punch late afternoon/early evening.

.LONG TERM...(Friday through Wednesday) Issued at 121 PM CDT Wed
May 4 2022

Friday will bring much-needed relief with drier conditions. Clouds
should begin to clear out throughout the afternoon and evening as
the surface low pushes northeastward out of our area. Upper-level
ridging looks to take hold for the weekend, making way for a
marked warming trend.

An upper-level blocking pattern will allow temperatures to warm
into the upper 80s by the early part of the work week. Current NBM
percentiles are notably crunched considering how far out the
forecast is. Extreme Forecast Index and Shift of Tails indicate a
fairly good signal for a noteworthy warm event for southern
Missouri in early May. WPC Cluster Analysis indicates the next potential
for precipitation by Tuesday/Wednesday.

&&

.AVIATION...(For the 00Z TAFS through 00Z Thursday evening)
Issued at 600 PM CDT Wed May 4 2022

Scattered showers and a few thunderstorms continue to move through
the region this evening. More widespread activity returns from the
west later this evening, overspreading the entire region
overnight. Expect reduced ceilings and lowered visibilities. As a
result, MVFR to IFR conditions are expected to prevail overnight
and through the remainder of the TAF period. A few instances of
LIFR conditions are likely in the heaviest activity, especially
at KBBG where LIFR to IFR flight conditions currently exist.
Additional scattered showers and a few thunderstorms linger
through the day on Thursday.

Meanwhile, winds will remain out of the southeast through much of
the TAF period. Occasional wind gusts up to 20 knots are possible
at KJLN and KSGF during the period.

&&

.HYDROLOGY...
Issued at 121 PM CDT Wed May 4 2022

A Flood Watch is in effect for much of our CWA into Thursday
afternoon as multiple rounds of rain will result in flooding
potential. WPC has issued a Moderate risk for excessive rainfall
across far SW Missouri and SE Kansas. The flood threat will
increase tonight as already-saturated areas will see another 1-2
inches of rainfall. A Flood Warning has been issued for the
Little Osage river near Horton, and the Marmaton in Nevada is
forecast to exceed flood stage Friday morning.

&&

.SGF WATCHES/WARNINGS/ADVISORIES...
MO...Flood Watch through Thursday afternoon for MOZ055-066>069-
     077>081-088>096-101>105.

KS...Flood Watch through Thursday afternoon for KSZ073-097-101.

&&

SHORT TERM...Didio
LONG TERM...Didio
AVIATION...Perez
HYDROLOGY...Didio
Hazardous weather outlook, May 4, 8:03 PM CDT, 2 hours 40 minutes before
Hazardous Weather Outlook
National Weather Service Springfield MO
803 PM CDT Wed May 4 2022

KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-060115-
Bourbon-Crawford-Cherokee-Benton-Morgan-Miller-Maries-Vernon-
St. Clair-Hickory-Camden-Pulaski-Phelps-Barton-Cedar-Polk-Dallas-
Laclede-Texas-Dent-Jasper-Dade-Greene-Webster-Wright-Newton-
Lawrence-Christian-Douglas-Howell-Shannon-McDonald-Barry-Stone-
Taney-Ozark-Oregon-
803 PM CDT Wed May 4 2022

This Hazardous Weather Outlook is for portions of the Missouri
Ozarks and extreme southeast Kansas.

.DAY ONE...Tonight.

Weather hazards expected...

  Limited hail risk.
  Limited thunderstorm wind damage risk.
  Elevated lightning risk.
  Significant excessive rainfall risk

DISCUSSION...

Showers and thunderstorms will continue to impact southeast
Kansas and the Missouri Ozarks through tonight. A strong
thunderstorm or two are capable of becoming severe. Hail up to
size of quarters and damaging wind gusts up to 60 mph are the
primary hazards within the strongest thunderstorms.

The flooding risk continues to increase the area given wet
antecedent conditions. Any locations that receive training or
repeated thunderstorms could receive significant flooding,
including flash flooding. Numerous county roads and state highways
could become flooded through late tonight and into Thursday.

.DAYS TWO THROUGH SEVEN...Thursday through Monday.

Widespread flooding of roads and low lying areas could be ongoing
heading into Thursday morning.

By Thursday afternoon, the risk for severe thunderstorms will
increase as a cold front approaches from the west. Damaging wind
gusts and large hail are the primary hazards, but an isolated
tornado is possible across southeast Missouri.

.SPOTTER INFORMATION STATEMENT...

  Spotter activation will not be needed through tonight.

&&

More detailed information can be accessed at:
http://www.weather.gov/sgf/dsspacket

This product in graphical format...along with other weather...
hydrological and climate information...at
http://www.weather.gov/sgf

Perez

In the hours before

Special weather statement, May 4, 9:08 PM CDT, 1 hour 35 minutes before
Special Weather Statement
National Weather Service Springfield MO
908 PM CDT Wed May 4 2022

KSZ101-050245-
Cherokee KS-
908 PM CDT Wed May 4 2022

...A strong thunderstorm will impact portions of southern Cherokee
County through 945 PM CDT...

At 908 PM CDT, Doppler radar was tracking a strong thunderstorm near
Treece, or 8 miles east of Chetopa, moving east at 45 mph.

HAZARD...Penny size hail.

SOURCE...Radar indicated.

IMPACT...Minor damage to outdoor objects is possible.

Locations impacted include...
Baxter Springs...                 Galena...
Lowell...                         Treece...
Neutral...                        Melrose...
Riverton...                       Crestline...
Lawton...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 3725 9462 3700 9462 3700 9505 3704 9508
      3706 9507
TIME...MOT...LOC 0208Z 248DEG 39KT 3701 9495

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...<30 MPH

Wise
Special weather statement, May 4, 10:16 PM CDT, 27 minutes before
Special Weather Statement
National Weather Service Springfield MO
1016 PM CDT Wed May 4 2022

KSZ101-MOZ088-050400-
Cherokee KS-Jasper MO-
1016 PM CDT Wed May 4 2022

...A strong thunderstorm will impact portions of southeastern
Cherokee and Jasper Counties through 1100 PM CDT...

At 1016 PM CDT, Doppler radar was tracking a strong thunderstorm near
Galena, or 8 miles northwest of Joplin, moving northeast at 45 mph.

HAZARD...Penny size hail.

SOURCE...Radar indicated.

IMPACT...Minor damage to outdoor objects is possible.

Locations impacted include...
Joplin...                         Carthage...
Webb City...                      Carl Junction...
Galena...                         Oronogo...
Carterville...                    Duquesne...
Jasper...                         Airport Drive...
Lowell...                         Alba...
Purcell...                        Carytown...
Asbury...                         Neck City...
Avilla...                         Brooklyn Heights...
Waco...                           Riverton...

This includes Interstate 49 between mile markers 39 and 56.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 3735 9460 3735 9409 3719 9408 3705 9455
      3706 9461 3703 9462 3701 9469 3715 9484
TIME...MOT...LOC 0316Z 242DEG 39KT 3714 9465

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...<30 MPH

Wise
Local storm report, May 4, 10:26 PM CDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1026 PM CDT WED MAY 4 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0946 PM     FLASH FLOOD      2 SSE YALE              37.45N 94.63W
05/04/2022                   CRAWFORD           KS   AMATEUR RADIO

            REPORT RELAYED VIA AMATEUR RADIO. STREET
            FLOODING REPORTED AT 580TH AVENUE AND 260TH
            STREET.

&&

CKR
Local storm report, May 4, 10:30 PM CDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1030 PM CDT WED MAY 4 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1017 PM     FLASH FLOOD      2 S LONE OAK            37.41N 94.74W
05/04/2022                   CRAWFORD           KS   FIRE DEPT/RESCUE

            200TH AVENUE ONE HALF OF A MILE SOUTH OF
            HIGHWAY 126 HAS WATER OVER THE ROADWAY.

&&

CKR
Local storm report, May 4, 10:32 PM CDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1032 PM CDT WED MAY 4 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1021 PM     FLASH FLOOD      LAMAR                   37.49N 94.28W
05/04/2022                   BARTON             MO   LAW ENFORCEMENT

            THE LAMAR POLICE DEPARTMENT POSTED A REPORT
            ON SOCIAL MEDIA OF MULTIPLE STREETS COVERED
            IN WATER IN LAMAR.

&&

CKR
Local storm report, May 4, 10:34 PM CDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1034 PM CDT WED MAY 4 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1026 PM     FLASH FLOOD      FRONTENAC               37.46N 94.69W
05/04/2022                   CRAWFORD           KS   FIRE DEPT/RESCUE

            SEVERAL STREETS ARE FLOODED IN FRONTENAC.

&&

CKR

The office that day

Everything else NWS Springfield, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 4, 8:12 PM CDTRiver Flood WarningSGFVernon6 days
May 4, 8:12 PM CDTRiver Flood WarningSGFBates, Vernon8 days
May 4, 8:12 PM CDTRiver Flood WarningSGFSt. Clair11 days
May 4, 9:39 PM CDTFlash Flood WarningSGFBarton, Jasper, Newton6 hr
May 4, 9:55 PM CDTRiver Flood WarningSGFCedar3 days
May 4, 10:03 PM CDTRiver Flood WarningSGFPulaski67 hr
May 4, 10:03 PM CDTRiver Flood WarningSGFPhelps4 days
May 4, 10:16 PM CDTSpecial Weather StatementSGFJasper44 min
May 4, 10:25 PM CDTSevere Thunderstorm WarningSGFJasper50 min
May 4, 11:15 PM CDTSpecial Weather StatementSGFDade45 min
May 5, 12:06 AM CDTAreal Flood AdvisorySGFBarry, Christian, Douglas, Greene, Lawrence, Stone and 2 more101 min
May 5, 12:17 AM CDTFlash Flood WarningSGFGreene, Polk6 hr
May 5, 12:29 AM CDTFlash Flood WarningSGFGreene6 hr
May 5, 12:46 AM CDTAreal Flood AdvisorySGFBarry, Christian, Lawrence, McDonald, Newton, Stone62 min
May 5, 1:47 AM CDTAreal Flood WarningSGFChristian, Greene, Stone, Webster6 hr
May 5, 1:48 AM CDTAreal Flood WarningSGFBarry, Lawrence, McDonald, Newton5 hr
May 5, 2:12 AM CDTAreal Flood WarningSGFDallas, Laclede, Polk, Webster6 hr
May 5, 2:49 AM CDTRiver Flood WarningSGFJasper66 hr
May 5, 2:49 AM CDTRiver Flood WarningSGFJasper3 days
May 5, 2:49 AM CDTRiver Flood WarningSGFMcDonald47 hr
May 5, 3:26 AM CDTAreal Flood AdvisorySGFBarry, Christian, Douglas, Laclede, Pulaski, Stone and 3 more3 hr
May 5, 3:35 AM CDTSpecial Weather StatementSGFOzark25 min
May 5, 3:44 AM CDTAreal Flood WarningSGFBarton, Jasper, Newton7 hr
May 5, 3:53 AM CDTAreal Flood WarningSGFCamden, Dallas, Hickory, Laclede, Polk4 hr
May 5, 4:32 AM CDTAreal Flood WarningSGFDade, Lawrence6 hr
May 5, 5:24 AM CDTAreal Flood WarningSGFDouglas, Ozark, Taney, Wright7 hr
May 5, 6:21 AM CDTAreal Flood WarningSGFGreene, Polk90 min
May 5, 6:33 AM CDTAreal Flood WarningSGFChristian, Douglas, Laclede, Stone, Taney, Wright6 hr
May 5, 6:54 AM CDTRiver Flood WarningSGFChristian, Stone48 hr
May 5, 6:54 AM CDTRiver Flood WarningSGFStone58 hr
May 5, 6:59 AM CDTAreal Flood WarningSGFBarry, Lawrence, McDonald, Newton4 hr
May 5, 7:06 AM CDTAreal Flood WarningSGFHowell, Texas27 hr
May 5, 7:34 AM CDTRiver Flood WarningSGFPulaski43 hr
May 5, 7:34 AM CDTRiver Flood WarningSGFLaclede46 hr
May 5, 7:46 AM CDTAreal Flood WarningSGFCamden, Christian, Dallas, Greene, Hickory, Laclede and 3 more26 hr
May 5, 8:43 AM CDTAreal Flood WarningSGFPhelps, Pulaski25 hr
May 5, 10:37 AM CDTRiver Flood WarningSGFCarter, Shannon59 hr
May 5, 10:52 AM CDTAreal Flood WarningSGFBarry, Barton, Cedar, Dade, Jasper, Lawrence and 2 more23 hr
May 5, 11:38 AM CDTRiver Flood WarningSGFShannon11 hr
May 5, 11:59 AM CDTAreal Flood WarningSGFChristian, Douglas, Ozark, Stone, Taney, Wright22 hr
May 5, 6:37 PM CDTAreal Flood AdvisorySGFBenton, Camden, Hickory, Maries, Miller, Morgan and 3 more15 hr

Nearby

Flash Flood Warnings in Missouri, 2022Every flash flood warning in 2022

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.